Translator Disclaimer
15 May 2008 Theta functions and Weil representations of loop symplectic groups
Yongchang Zhu
Author Affiliations +
Duke Math. J. 143(1): 17-39 (15 May 2008). DOI: 10.1215/00127094-2008-014

Abstract

We introduce Weil representations for loop symplectic groups and prove the convergence and modularity of the related theta functions

Citation

Download Citation

Yongchang Zhu. "Theta functions and Weil representations of loop symplectic groups." Duke Math. J. 143 (1) 17 - 39, 15 May 2008. https://doi.org/10.1215/00127094-2008-014

Information

Published: 15 May 2008
First available in Project Euclid: 23 May 2008

zbMATH: 1216.11051
MathSciNet: MR2414743
Digital Object Identifier: 10.1215/00127094-2008-014

Subjects:
Primary: 11F72, 11M36, 22E67

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.143 • No. 1 • 15 May 2008
Back to Top